# SDR PLG41496G1

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3067X
- Make and model: Beech 1900C
- Aircraft serial: UB67
- System (JASC): 7120 · Engine Mount Section
- Part: Engine Truss
- Part number: 12991003279
- Condition: Cracked
- Location: Upper Inboard
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W AD 95-02-18 IAW BEECH SB 2255, RIGHT ENGINE TRUSS WAS FOUND TO HAVE A .50 INCH CRACK EMANATING FROM BOTH SIDES OF UPPER INBOARD LINSEED OIL RIVET HOLE.  TRUSS WAS REPLACED WITH SERVICEABLE ASSEMBLY.  (X)
